# SDR TWAA9816005

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EGRESS LIGHTS INOP AT FWD EMERGENCY EQUIPMENT CLOSET.  REPAIRED BAD SPLICE AT THE EQUIP CLOSET.  CHECK-C 8-8-98 LAX.
